Citation: MmAaDd. "Not for Getting High: An Experience with Methadone (exp47776)". Erowid.org. Feb 20, 2020. erowid.org/exp/47776
The doses described in this report are potentially life threatening. The amount taken is beyond a heavy dose and could pose serious health risks or result in unwanted, extreme effects. Doses such as this have been known to cause hospitalizations and/or deaths. Sometimes extremely high doses reported are errors rather than actual doses used.]
Recently I found a rather large bottle of methadone in my mother's purse. Checking back about a week later, there was about the same amount (over 100) of large, round, white pills in the bottle. Checking online, I found methadone to be basically synthetic heroin. Having abused opiates regularly for the past year, but never actually using heroin, I thought this might be the closest I could have to heroin, for a while, at least. I took 12 pills from the bottle and returned it to the purse.
It was a Sunday night at around 8:00 pm. I decided I would try out this newly acquired substance. I ground up two(2) of the pills and snorted two(2) really good sized lines. A few minutes later I was lying on my bed, staring at a bright green light on my computer. I remember staring at this light for more than an hour. I finally snapped out of this stupor, undressed, and fell asleep. The next morning I woke up on time, well rested, and feeling generally well (a bit of a surprise on my behalf after reading about all the vomiting and hangovers from other's experiences). I took my remaining 10 pills and left for school.
Waiting for the bus, I decided to pop two(2) more pills. This was the amount I took last night. I figured I should up the ante a little and snort two(2) more also. On my way to school, I remember casually talking with other students, I was feeling really good.
By the time I was at school, I was generally loaded. After about an hour, I was given a test. I found that I couldn't focus on words on my papers. I had to have the girl next to me read me the questions. Actually, I did fine on the test (got an 89%).
After that I remember the teachers noticing that I was high. I was called to the office and that's where I blacked out.
I awoke about three(3) hours later, in a strange place with people running all around me. It took me a minute to realize what I had done and where I was. I had overdosed, I was in the hospital. My father was called to my school where he found me unconscious, lips turning blue, and making spastic attempts at breathing. I was rushed to the hospital where they noticed my pinpoint pupils and immediately gave me Narcan, an opioid blocker. I remained in the hospital for three(3) more nights. Methadone is for severe pain relief and the treatment of heroin addiction, not a good source for getting loaded quickly. I am lucky I am here today to type this.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.